このエントリーをはてなブックマークに追加
ID 30737
JaLCDOI
FullText URL
Author
Suzaki, Noriyuki
Hiraki, Akio
Takigawa, Nagio
Ueoka, Hiroshi
Tanimoto, Yasushi Kaken ID researchmap
Kozuki, Toshiyuki
Abstract
A 71-year-old Japanese man with adenocarcinoma of the lung developed interstitial pneumonia after treatment with paclitaxel. The patient had acute chills and fever on the fourth day after the second exposure to paclitaxel, rapidly got worse despite empiric therapies, and developed prolonged respiratory failure requiring mechanical ventilation. Four months later, he died of respiratory failure due to progression of both interstitial pneumonia and lung cancer. This is the first case developing fatal paclitaxel-induced pulmonary toxicity to date. Interstitial pneumonia should be considered one of the possible life-threatening complications during treatment with paclitaxel.
Keywords
paclitaxel
adverse effect
lung cancer
interstitial pneumonia
Amo Type
Article
Published Date
2006-10
Publication Title
Acta Medica Okayama
Volume
volume60
Issue
issue5
Publisher
Okayama University Medical School
Start Page
295
End Page
298
ISSN
0386-300X
NCID
AA00508441
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
PubMed ID
Web of Science KeyUT